MathSciNet Relay Station
MathSciNet bibliographic data
MR2540704 57M30 (30F40 57Q45)
Boege, Margareta; Hinojosa, Gabriela; Verjovsky, Alberto Wild knots in higher dimensions as limit sets of Kleinian groups. Conform. Geom. Dyn. 13 (2009), 197–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement